Voting rules in insolvency law: a simple-game theoretic approach
Matthew Braham and
Frank Steffen
International Review of Law and Economics, 2002, vol. 22, issue 4, 421-442
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0144-8188(02)00113-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:irlaec:v:22:y:2002:i:4:p:421-442
Access Statistics for this article
International Review of Law and Economics is currently edited by C. Ott, A. W. Katz and H-B. Schäfer
More articles in International Review of Law and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().